# SDR EVCA201906250001

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N480AE
- Make and model: Bell 407
- Aircraft serial: 53505
- Aircraft time: 7,349 hours, 3,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 407030305102
- Condition: Cracked
- Location: Upper Vert Tunne
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER R/H AFT VERTICAL TUNNEL FITTING AND SKIN.
